On the Braked Subsimilar Sets
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 281-287
Tae Sik Kim
Pohang University of Science and Technology
Abstract : We define a new form of fractals, called the braked subsimilar set from a self similar set and find the relation between their fractal dimensions.
Keywords : braked subsimilar set, fractal dimension
MSC numbers : 28A78, 28A80, 58F03
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd